Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have heavy bleeding. Took nerothisterone. But again bleeding has started. Is this periods?

took nerothisterone about a week ago after i started bleeding 10days before my period on the exact date i was to have my period i started having a heavy flow.the doc ordered i take nerothisterone which i took for about 4 days and the bleeding stopped .but a week later im starting to bleed again heavily this time no clots.Is this my period or something
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You seem to be suffering from a metropathic cycle. If you are sexually active and are not any contraception, you should exclude pregnancy. You may have a trans-vaginal sonogram along with a local exam to exclude local causes. You may need hormonal profile to monitor hormonal supplementation properly. Apart from these causes, sudden weight disturbances, stress, infections and certain medications also cause menstrual irregularities. Hope you find this information useful. Wish you good health.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor